ISSN 1301 - 0883 / E-ISSN 1339 - 3886
 
 







 
 
Search





Thiopenthal for Propofol Related Extrapyramidal Movements: Case Report [Eastern J Med]
Eastern J Med. 2018; 23(4): 332-333 | DOI: 10.5505/ejm.2018.53244  

Thiopenthal for Propofol Related Extrapyramidal Movements: Case Report

Hilmi Demirkıran1, Bilgin Dalkılınç2, Cevdet Yardımcı2, Celaleddin Soyalp1, Nureddin Yuzkat1, Mehmet Kılıç1
1Department of Anesthesiology and Reanimation, University of Van Yuzuncu Yil, Van,Turkey
2Department of Anesthesiology and Reanimation, Ministry of Health Turkey, Kahramanmaras, Turkey

Many drugs are used in outpatient anesthesia procedures. One of them, propofol, is used frequently because of its advantages like fast effect and short duration. Involuntary tonic-clonic movements similar to epilepsy are rarely seen when using propofol. One 41-year old male patient weighing 80 kg and admitted with acute appendicitis presented hemiballismus-like severe extrapyramidal movements in all his extremities when propofol was administered. In this article, we discuss how we treated these undesired propofol side effects.

Keywords: Propofol, extrapyramidal movements, thiopental


Hilmi Demirkıran, Bilgin Dalkılınç, Cevdet Yardımcı, Celaleddin Soyalp, Nureddin Yuzkat, Mehmet Kılıç. Thiopenthal for Propofol Related Extrapyramidal Movements: Case Report. Eastern J Med. 2018; 23(4): 332-333

Corresponding Author: Hilmi Demirkıran, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
Copyright © 2018 Eastern Journal of Medicine. All Rights Reserved.
Home        |        Contact
LookUs & OnlineMakale